IDEAS home Printed from
   My bibliography  Save this article

On the choice of a noninformative prior for Bayesian inference of discretized normal observations


  • Clemens Elster


  • Ignacio Lira



No abstract is available for this item.

Suggested Citation

  • Clemens Elster & Ignacio Lira, 2012. "On the choice of a noninformative prior for Bayesian inference of discretized normal observations," Computational Statistics, Springer, vol. 27(2), pages 219-235, June.
  • Handle: RePEc:spr:compst:v:27:y:2012:i:2:p:219-235
    DOI: 10.1007/s00180-011-0251-7

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Akio Namba & Kazuhiro Ohtani, 2007. "Risk comparison of the Stein-rule estimator in a linear regression model with omitted relevant regressors and multivariatet errors under the Pitman nearness criterion," Statistical Papers, Springer, vol. 48(1), pages 151-162, January.
    2. repec:adr:anecst:y:1991:i:23:p:05 is not listed on IDEAS
    3. Baltagi, Badi H, 1980. "On Seemingly Unrelated Regressions with Error Components," Econometrica, Econometric Society, vol. 48(6), pages 1547-1551, September.
    4. Chib, Siddhartha & Greenberg, Edward, 1995. "Hierarchical analysis of SUR models with extensions to correlated serial errors and time-varying parameter models," Journal of Econometrics, Elsevier, vol. 68(2), pages 339-360, August.
    5. Moon, Hyungsik R., 1999. "A note on fully-modified estimation of seemingly unrelated regressions models with integrated regressors," Economics Letters, Elsevier, vol. 65(1), pages 25-31, October.
    6. Christian P. Robert & A. K. Md. Ehsanes Saleh, 1991. "Point Estimation and Confidence Set in a Parallelism Model: an Empirical Bayes Approach," Annals of Economics and Statistics, GENES, issue 23, pages 65-89.
    7. Srivastava, V. K. & Maekawa, Koichi, 1995. "Efficiency properties of feasible generalized least squares estimators in SURE models under non-normal disturbances," Journal of Econometrics, Elsevier, vol. 66(1-2), pages 99-121.
    8. repec:adr:anecst:y:1991:i:23 is not listed on IDEAS
    9. Roozbeh, M. & Arashi, M., 2013. "Feasible ridge estimator in partially linear models," Journal of Multivariate Analysis, Elsevier, vol. 116(C), pages 35-44.
    Full references (including those not matched with items on IDEAS)


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:compst:v:27:y:2012:i:2:p:219-235. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.